# SDR ASAA2015050211608

- Difficulty date: May 2, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,427 hours, 3,023 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 14578
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,427 hours, 3,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, LT DUCT PRESSURE READ 41, RT DUCT PRESSURE 22, AT TOP OF CLIMB AND POWER IN CRUISE SETTING RT PACK 21, LT PACK 44, 2 HOURS INTO FLIGHT RT 40, LT PACK 42. ACFT GROUNDED. TASK CARD COMPLIED WITH.  REPLACED NR 2 ENGINE PRECOOLER CONTROL VALVE REF AMM 36-12-04/401.  REPLACED NR 2 ENGINE HIGH STAGE VALVE REF AMM 36-11-06/401.  OPS CHECK GOOD, LEAK CHECK GOOD.
